Stupid medical question
December 5, 2012 at 5:47 AM
Yesterday morning I got my flu shot(around 9:30am). It wasn't so painful but about 45 minutes later my arm did start to feel sore. Then at my check up later in the day (4:30pm), I was given the meningitis and hep A&B vaccines. Since my left arm was feeling so sore, the nurse giving me the vaccines gave me the meningitis vaccine in the same arm as the one I got my flu shot in, as she claimed that that particular shot rarely causes any pain/swelling at the injection site, and gave me the other shot in the other arm. I felt ok till I was laying my daughter down for bed at about 8:30 that evening. Ever since then I have felt like I have a sore throat, tired, nauseous, had a headache, loss of appetite, as well as a swollen arm and extreme pain in the arm I got both vaccines in. And the injection site is extremely itchy and feels very warm to the touch, and is raised into a bump. While I know some pain and swelling is normal, the rest is starting to worry me. I figured I would give it a few days to see if the problems resolve themselves before I go back to the doctor, but since the pain is making it extremely difficult to sleep I thought I'd ask and see what people had to say.
There aren't any replies to this post. Be the first to reply!